Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Effect of having paracetamol in high dose

hi i have taken 28 tab paracetamol of 500mg in only 5minute ..this happen 30 hours befor,,now i am vomiting and my intestine burning deeply but not strong, m weak and dnt wanna eat...what should i do? plz dengerous is this if i dnt go visit dr.??
Asked On : Sun, 6 Mar 2011
Answers:  2 Views:  459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear zaz
welcome to healthcaremagic
There are often no symptoms in the first 24 hours following overdose, although there may be mild nausea and vomiting. In a large overdose liver function deteriorates leading to jaundice, confusion, and loss of consciousness. Death is rare but when it occurs it is due to liver failure.
Immediate treatment should be done for you
Not being late ANTIDOTE shlould be administrator for preventing liver from detoriating
Intravenous therapy with N-acetylcysteine is done
why did you took so much tab? any reason.recommended adult single dose of paracetamol is two standard 500 mg tablets.
the common threshold for liver damage to occur from a single paracetamol overdose is 15 gms (30 tablets) and assume liver damage could occur at a single overdose of 24 standard tablets or 150 mg/kg body weight.

Dont be late
Answered: Sun, 6 Mar 2011
I find this answer helpful
  User's Response
thank u so much for reply me sir...i takes this bcoz of something tragit...i lose my mind.
thts mean it will dengerous for my liver right?? ok i will visit dr. right now.if i visit dr. right now, is there any dengerous for my liver?plz waiting for ur answer...again huge thnks for help
Answered: Sun, 6 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor